Runny nose while taking Vyvanse

Patient

Q: I have been taking Vyvanse for about four years now. I've been on 20, 30, and 40mg. I'm currently on 30mg. For the past two months I have noticed that I get a runny nose when I take it. Should I consult my doctor or is it just a mild side effect?

Doctor

A:   Thank you for your question. While taking Vyvanse (Lisdexamfetamine dimesylate) you may experience a myriad of side effects. Profuse sweating and runny nose are some of the minor side effects associated with this medication. We do not believe you should keep this from your doctor. All side effects of medications should be reported to your prescribing physician in order to determine if this can be remedied or if your dosage can be adjusted to prevent exacerbation of these side effects.

We hope this helps, AskTheDoctor.com

Related Q&A

Q: I'm finding it very difficult to effectively manage my ADHD symptoms as an adult. It's embarrassing and humiliating. ...

Q: I was prescribed Vyvanse for my ADHD and I actually lost / am unable to find where I had put the bottle itself contai...

Q: My child is suffering from ADHD and he is hyperactive. He does not make any eye contact, does not listen to our comma...

Q: Can you can you take melatonin while taking narcotics

Q: How do I get a prescription for Desoxyn? I've never had insurance so. I've never been diagnosed with ADD. I've never...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews